# SDR SIMA200213801

- Difficulty date: May 14, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV MAINTENANCE, FOUND CORROSION ON FORWARD DIGITAL.  REMOVED CORROSION BY CUT OUT.  FABRICATED A REPLACEMENT STRAP, TWO DOUBLERS AND SHIMS.  REPAIRED IAW EMB 145 (SRM 145/1142 CHAPTER 53, REV 18) 53-21-10, AND STANDARD SRM PRACTICES.  (M)
